MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY 5; DOUBLE MOBILITY ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY 5; DOUBLE MOBILITY ACETABULAR SHELL
Model Number 01.32.154MB
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 sept 2021: lot 2009458: (b)(4) items manufactured and released on 16-feb-2021.Expiration date: 2026-feb-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Another device involved: batch review performed on 6 sept 2021: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot 2010827: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-oct-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the liner from the cup.The cause of the dislocation is unknown.The same day of the primary surgery, the surgeon revised the cup, head, liner and stem.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY 5
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12467146
Report Number3005180920-2021-00728
Device Sequence Number4738778
Product Code LPH
UDI-Device Identifier07630030860980
UDI-Public07630030860980
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Model Number01.32.154MB
Device Catalogue Number01.32.154MB
Device Lot Number2009458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;